# SDR IXXA9608

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO SEA, THE NR 4 ENGINE FLAMED OUT AT 35,000 FEET.  TWO UNSUCCESSFUL RESTART ATTEMPTS WERE MADE.  THE ENGINE WAS SECURED AND THE AIRCRAFT DIVERETED TO MSO FOR MAINTENANCE.  UPON ARRIVAL IN MSO, THE FLIGHT CREW REPORTED THEY SUMPED TANKS AND REMOVING SOME WATER FROM THE SUMPS.  IN MSO, MAINTENANCE ACCOMPLISHED A FLAMEOUT CHECK PER THE CFM56MM.  NO DEFECTS FOUND.  THE NR 4 MAIN FUEL TANK WAS ENTERED AND FOUND TO BE NORMAL AND UNCONTAMINATED.  THE FUEL FILTER WAS FOUND CLEAN BUT PRECAUTIONARILY CHANGED.  MAINTENANCE SUMPED ALL TANKS.  (M)
